# SDR DALA2023012400555

- Difficulty date: January 20, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N941DB
- Make and model: Boeing 737-9
- Aircraft serial: 38688
- Aircraft time: 27,607 hours, 13,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A524035
- Condition: Broken
- Location: Bs 537 Bl 0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FLOOR SUPPORT AT STA537 LEFT OF BL 0 BROKEN.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02-0G.
